MAUDE Adverse Event Report: COOPERSURGICAL, INC. MARA CONSOLE

COOPERSURGICAL, INC. MARA CONSOLE
Model Number GEN-16-050
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported condition is currently being investigated.
 
Event or Problem Description
Incident details surrounding event "would not pass patency, no movement on console gauge" "procedure not completed." "in-office under general anesthesia." "the dr decided to reschedule her procedure to be done in the or at a later date." mara console gen-16-050 (b)(4).
 
Event or Problem Description
Incident details surrounding event: "would not pass patency, no movement on console gauge.Procedure not completed." "in-office under general anesthesia.The dr decided to reschedule her procedure to be done in the or at a later date." 1216677-2022-00343 mara console gen-16-050 e-complaint-(b)(4).
 
Additional Manufacturer Narrative
Investigation x-no sample returned analysis and findings e-complaint-(b)(4).Was the complaint confirmed? no.Distribution history the complaint unit was purchased from aegea medical, by csi on 02-07-22, shipped on 08-05-22.Manufacturing record review a review of the device history record could not be performed as the record could not be located at the time of this investigation.If the dhr should be located going forward, it will be reviewed, and this complaint amended accordingly.Incoming inspection review the aegea incoming console - aegq-2121 was reviewed and no non-conformities, related to the complaint condition, were noted.Service history record no prior service history record was found for this unit.Historical complaint review a review of the 2-year complaint history showed no similar reported complaint conditions.Product receipt the complaint unit has not been returned to coopersurgical.Visual evaluation an evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Functional evaluation an evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical, also, telemetry data has not been received.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Root cause root cause not applicable as the complaint condition was not confirmed.Correction and/or corrective action complaint unit has not been returned to coopersurgical so the complaint could not be confirmed.Coopersurgical will continue to trend this complaint condition.No further corrective actions necessary.No further training is required since the complaint was not confirmed.Preventative action activity coopersurgical will continue to monitor this complaint condition for trends.
 
Additional Manufacturer Narrative
Clarification to h6 component code: unit is a mara console, and the part that had the alleged malfunction was not identifiable by the customer nor the technicians evaluating the device.Device evaluation: the complaint unit was returned on 01/mar/2023.An evaluation of the complaint product revealed no physical damage.A functional evaluation of the product showed no problems.The console went through three tests, passed eached one, and the hardware was functional.Root cause: root cause is not applicable as the complaint condition was not confirmed.Corrective actions: the unit was evaluated and found to meet qa specifications.It is being restocked as a demo.Coopersurgical will continue to monitor this complaint condition for trends.No further corrective action is necessary, as the complaint condition was not confirmed.
 
Event or Problem Description
Healthcare professional reported via company representative "would not pass patency, no movement on console gauge," and the procedure was not completed.

Brand Name
MARA CONSOLE
Common Device Name
MARA CONSOLE
Manufacturer (Section D)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer Contact
michael marone
95 corporate drive
trumbull, CT 06611
4752651665
MDR Report Key16159109
Report Number1216677-2022-00343
Device Sequence Number18021407
Product Code MNB
UDI-Device Identifier00857379006023
UDI-Public00857379006023
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P160047
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGEN-16-050
Device Catalogue NumberGEN-16-050
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
12/13/2022
Initial Report FDA Received Date01/13/2023
Supplement Report FDA Received Date03/17/2023
08/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/07/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale